# SDR SWAA950057

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: 20121
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL CABIN EMERGENCY EXIT LIGHTS INOP.  REPLACED FORWARD RIGHT BATTERY CHARGER PER BOEING M/M.
